# SDR FDEA201108133254

- Difficulty date: August 13, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634234
- Condition: Corroded
- Location: Bs 1030 S29-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME SHEAR TIE IS CORRODED ON FWD SIDE AT BS 1030 BTWN S29 - 30R.
